Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Milwaukee, WI

May 17, 2017Jefferson County, Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 17, 2017, 6:40 PM CDT for Jefferson County, Rock County, Walworth County, Wisconsin. It was in force for 35 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2017, 6:40 PM CDT (23:40 UTC)
Expired
May 17, 2017, 7:15 PM CDT
In force
35 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 42 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 6:45 PM CDTHAIL 12 N Janesville, WIREPORTED VIA SOCIAL MEDIA.
May 17, 6:46 PM CDTTSTM WND DMGJanesville, WINUMEROUS REPORTS OF TREES DOWN. OVER 200 CALLS ABOUT TREE DAMAGE ACROSS EASTERN TWO THIRDS OF ROCK COUNTY.
May 17, 6:48 PM CDTTSTM WND DMG6 Nw Darien, WIWALLS COLLAPSED ON SEVERAL OLDER FARM BUILDING. ESTIMATED WIND SPEEDS OF 80 MPH.
May 17, 6:51 PM CDTTSTM WND DMG1 Se Milton, WILARGE BRANCHES DOWN ON POWER LINES NEAR SOUTH MILTON AND SHOPIERE ROAD.
May 17, 6:51 PM CDTHAIL 12 S Janesville, WIRELAYED VIA MEDIA.
May 17, 7:00 PM CDTTSTM WND DMG1 Nw Fort Atkinson, WI2 STREET LIGHT POLES DOWN, 1 ON NW SIDE OF CITY AND OTHER ONE DOWNTOWN.
May 17, 7:00 PM CDTTSTM WND DMG2 Sse Fort Atkinson, WIUPROOTED TREE ON LIEBERMAN RD AND BARN LOST ROOF ON HOGE RD.
May 17, 7:00 PM CDTTSTM WND DMG3 Sse Fort Atkinson, WISIX INCH DIAMETER TREE LIMB DOWN. PEA SIZE HAIL.
May 17, 7:01 PM CDTTSTM WND DMGWhitewater, WINUMEROUS TREES AND TREE LIMBS DOWN IN WHITEWATER. RELAYED VIA SOCIAL MEDIA AND AMATEUR RADIO.
May 17, 7:02 PM CDTTSTM WND DMGFort Atkinson, WI5 INCH DIAMETER TREE BRANCH DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

529 
WUUS53 KMKX 172340
SVRMKX
WIC055-105-127-180015-
/O.NEW.KMKX.SV.W.0043.170517T2340Z-170518T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
640 PM CDT WED MAY 17 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northwestern Walworth County in southeastern Wisconsin...
  Rock County in south central Wisconsin...
  Southern Jefferson County in southeastern Wisconsin...

* Until 715 PM CDT

* At 639 PM CDT, a severe thunderstorm was located over Janesville,
  moving northeast at 60 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Janesville, Beloit, Whitewater, Fort Atkinson, Jefferson, Lake
  Mills, Milton, Edgerton, Clinton, Palmyra, Lake Koshkonong,
  Richmond, La Grange, Hebron, Tiffany, Hanover, Busseyville, Avalon,
  Shopiere and Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4251 8913 4257 8924 4285 8904 4285 8901
      4289 8901 4309 8887 4290 8854 4284 8854
      4249 8891 4249 8905
TIME...MOT...LOC 2339Z 215DEG 54KT 4265 8899 

HAIL...1.50IN
WIND...70MPH
 
$$

DDV
3 follow-up statements
264 
WWUS53 KMKX 172349
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
649 PM CDT WED MAY 17 2017

WIC055-105-127-180015-
/O.CON.KMKX.SV.W.0043.000000T0000Z-170518T0015Z/
Walworth WI-Rock WI-Jefferson WI-
649 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN WALWORTH...NORTHEASTERN ROCK AND SOUTHERN JEFFERSON
COUNTIES...

At 649 PM CDT, a severe thunderstorm was located near Milton, moving
northeast at 60 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Janesville, Whitewater, Fort Atkinson, Jefferson, Milton, Palmyra,
Lake Koshkonong, Richmond, La Grange, Hebron, Busseyville, Avalon,
Emerald Grove and Johnstown Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4278 8909 4285 8904 4285 8901 4289 8901
      4309 8887 4290 8854 4284 8854 4263 8876
      4260 8886 4266 8899
TIME...MOT...LOC 2349Z 215DEG 54KT 4278 8887 

HAIL...1.25IN
WIND...70MPH
 
$$

BSH
622 
WWUS53 KMKX 172356
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
656 PM CDT WED MAY 17 2017

WIC055-105-127-180015-
/O.CON.KMKX.SV.W.0043.000000T0000Z-170518T0015Z/
Walworth WI-Rock WI-Jefferson WI-
656 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN WALWORTH...NORTHEASTERN ROCK AND SOUTHERN JEFFERSON
COUNTIES...

At 656 PM CDT, a severe thunderstorm was located near Whitewater,
moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Public. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Milton, Palmyra, Lake
Koshkonong, Richmond, La Grange, Hebron and Johnstown Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4283 8898 4293 8898 4309 8887 4290 8854
      4284 8854 4270 8869 4269 8884 4276 8892
TIME...MOT...LOC 2356Z 215DEG 54KT 4286 8879 

HAIL...1.00IN
WIND...70MPH
 
$$

BSH
561 
WWUS53 KMKX 180005
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
705 PM CDT WED MAY 17 2017

WIC105-180014-
/O.CAN.KMKX.SV.W.0043.000000T0000Z-170518T0015Z/
Rock WI-
705 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4289 8885 4298 8890 4307 8882 4290 8854
      4284 8854 4280 8859 4279 8870
TIME...MOT...LOC 0004Z 215DEG 54KT 4296 8869 

$$

WIC055-127-180015-
/O.CON.KMKX.SV.W.0043.000000T0000Z-170518T0015Z/
Walworth WI-Jefferson WI-
705 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN WALWORTH AND SOUTHEASTERN JEFFERSON COUNTIES...

At 704 PM CDT, a severe thunderstorm was located near Jefferson,
moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Public. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Palmyra, La Grange and Hebron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4289 8885 4298 8890 4307 8882 4290 8854
      4284 8854 4280 8859 4279 8870
TIME...MOT...LOC 0004Z 215DEG 54KT 4296 8869 

HAIL...1.00IN
WIND...70MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:54 PM CDT, 46 minutes earlier.

Area forecast discussion, May 17, 5:54 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
554 PM CDT Wed May 17 2017

.AVIATION(00Z TAFS)...Tight pressure gradient ahead of low
pressure moving through western Iowa will continue to generate
strong gusty winds for 1-2 more hours before insolation weakens.
Otherwise, scattered strong to severe thunderstorms will affect
south central WI this evening, and possible southeast Wisconsin
late in the evening.

&&

.PREV DISCUSSION... (Issued 235 PM CDT WED MAY 17 2017)

TONIGHT AND THURSDAY - Forecast Confidence...Medium.

The focus through the evening hours will be on the potential for
severe thunderstorms. Not much has changed with the setup, with
plenty of moisture, instability, and wind flow with strong low
pressure approaching from the southwest. The main severe threat
through the afternoon hours will be wind/hail. Wind shear will be
stronger toward the evening hours, increasing the potential for a
tornado threat.

Meso models show the western half of the forecast area to have the
best potential for storms through the late afternoon and already
seeing a few storms in the west. Some questions as to areal extent
and coverage of storms through late afternoon, with a couple models
showing a farther eastward extent of scattered storms. A more
focused line of storms is likely during the evening hours, moving in
from the southwest, then spreading eastward by late evening. Models
continue to show somewhat of a weakening trend toward Lake Michigan.

Storms are expected to wind down by midnight, with a few showers
lingering overnight in the northwest toward the low. A round of
light showers is possible tomorrow, from mid morning into the
afternoon as a cold front drops through the area. Temps will likely
cool behind the front from northwest to southeast from late morning
into the afternoon.

THURSDAY NIGHT THROUGH SATURDAY - Forecast Confidence...Medium.

Showers and t-storms expected to return to southern WI later Friday
night into Saturday as upper ridge slides off to the east and low
pressure over the southwest fills and gets ejected northeast into
the central and northern Plains.  Short wave reamplifies and takes
on slight negative tilt as it progresses through the northern Plains
and re-energizes late in the period. Will continue likely wording
for later Friday night into Saturday when axis of strong low level
jet passes across southern WI, in rough timing with potential
mesoscale convective eddy generated by upstream plains convection.

EXTENDED PERIOD...

SATURDAY NIGHT THROUGH WEDNESDAY - Forecast Confidence...Medium.

Cooler weather is expected early in the period as the main rain area
moves off to the northeast.  Differences in extended guidance on the
strength and timing of upper low over southern Canada through early
next week.  However Medium range guidance in somewhat agreement on
short wave trof rotating around upper low across the Upper Midwest
around Tuesday or Wednesday bringing another chance of showers and
storms to the area.

AVIATION (18Z TAFS)...

A couple more rounds of storms are expected this afternoon and
evening ahead of approaching low pressure. Some of the storms may be
severe. A few showers may linger past midnight, with another round
of showers possible tomorrow as the cold front slides through. The
showers tomorrow will be on the light side.

Low level wind shear looks possible again tonight...from around
mid/late evening through late tonight.

Outside of lower visibilities in thunderstorms, mainly VFR
conditions are expected into tonight. Will likely see lower ceilings
tomorrow near and behind the advancing cold front.

MARINE...

Southerly winds will remain gusty through Thursday, veering to the
southwest by Thursday morning. With little to no onshore component
to the winds, waves should generally stay in the 3 to 5 foot range
through Thursday afternoon.

After a brief break, will likely see winds/waves pick back up
Thursday evening into Friday. Another Small Craft Advisory will
probably be needed.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 4 PM CDT Thursday for LMZ643>646.

&&

Tonight/Thursday and Marine...DDV
Thursday Night through Wednesday/Aviation...MBK
Hazardous weather outlook, May 17, 3:19 PM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Wed May 17 2017

WIZ046-047-051-052-056>060-062>072-182030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
319 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Late this Afternoon and Tonight

Scattered to numerous thunderstorms are expected over south
central Wisconsin through this evening with a chance for
thunderstorms in the southeast. The period of greatest concern
for severe thunderstorms is late this afternoon into the early
evening especially across south central Wisconsin where there is a
greater risk of tornadoes, large hail and damaging winds.

A tornado watch is in effect until 10 pm CDT for south central
Wisconsin along and west of a line from Fond du Lac to Jefferson
to Janesville.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a chance of thunderstorms Friday night into Saturday
evening. A few severe thunderstorms producing large hail and
damaging winds are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ643>646-182030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
319 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Late this Afternoon and Tonight

A small craft advisory remains in effect for breezy southerly
winds.

There is a chance of thunderstorms late this afternoon and
evening. An isolated thunderstorm may produce large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The small craft advisory remains in effect through Thursday
afternoon for breezy southerly winds.

Northeast winds may reach Small Craft Advisory levels again
Thursday night into early Friday.

There is a chance of thunderstorms Friday night into Saturday
evening. A few severe thunderstorms producing large hail and
damaging winds are possible.

www.weather.gov/mkx

MBK

In the hours before

Special weather statement, May 17, 3:23 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
323 PM CDT WED MAY 17 2017

WIZ046-047-057-172115-
Columbia-Marquette-Green Lake-
323 PM CDT WED MAY 17 2017

...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...NORTHEASTERN
COLUMBIA AND SOUTHEASTERN MARQUETTE COUNTIES...

At 323 PM CDT, a strong thunderstorm was located over Pardeeville, or
near Portage, moving northeast at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Portage, Pardeeville, Markesan, Princeton, Green Lake, Cambria,
Manchester, Wyocena, Friesland, Kingston, Marquette and Dalton.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4381 8888 4368 8889 4363 8898 4363 8900
      4361 8901 4343 8932 4359 8954 4394 8906
TIME...MOT...LOC 2023Z 225DEG 38KT 4355 8934

SPM
Local storm report, May 17, 3:53 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             MARQUETTE               43.75N 89.14W
05/17/2017  E0.25 INCH       GREEN LAKE         WI   EMERGENCY MNGR

            ACCOMPANIED BY TORRENTIAL RAIN.

&&
Local storm report, May 17, 4:00 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             1 SE PORTAGE            43.54N 89.45W
05/17/2017  E1.00 INCH       COLUMBIA           WI   LAW ENFORCEMENT

&&
Local storm report, May 17, 4:04 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             GREEN LAKE              43.84N 88.95W
05/17/2017  E0.25 INCH       GREEN LAKE         WI   EMERGENCY MNGR

            25 MPH WINDS.

&&
Local storm report, May 17, 4:23 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             BERLIN                  43.97N 88.95W
05/17/2017  E0.25 INCH       GREEN LAKE         WI   PUBLIC

            30 MPH WINDS.

&&
Local storm report, May 17, 4:56 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             2 SSW BERLIN            43.94N 88.97W
05/17/2017  M0.75 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            RELAYED THROUGH GREEN LAKE EMERGENCY
            MANAGEMENT.

&&

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:16 PM CDTSpecial Weather StatementMKXSauk29 min
May 17, 2:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk22 min
May 17, 2:43 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk47 min
May 17, 3:23 PM CDTSpecial Weather StatementMKXColumbia, Green Lake52 min
May 17, 3:43 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake47 min
May 17, 5:57 PM CDTSevere Thunderstorm WarningMKXSauk18 min
May 17, 6:12 PM CDTSevere Thunderstorm WarningMKXRock33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.